# SDR SWAA041621

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 61,057 hours, 29,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6128251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SERVICE DOOR, OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
